# SDR AALA201708089039

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 16,817 hours, 6,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521300000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DAMAGE ON FORWARD PIT FLOOR PANEL 131HF. REPLACED FORWARD PIT FLOOR PANEL 131HF AS REQUIRED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
